My doc is injecting subuxsone into my veins and keeps an abscess, why is it swelling, what’s the solution?
Suboxone is a trademark of drugs with buprenorphine and naloxone content that are generally prescribed (hard drugs that require supervision / doctor's advice) to help overcome drug dependence and as a drug dependency substitution therapy. This drug is available in the form of sublingual tablets, meaning that use is done by placing the drug under the tongue to dissolve and be absorbed by the body.
Suboxone drug is not intended to be injected, the use of any drug that is not in accordance with the way it is used can certainly cause complications, in this case the complications of drug injection are as follows:
Irritation or itching at the injection site
Infection related to the use of unsterile injection equipment or non-sterile injection methods
Management of abscesses is generally done by surgery and drainage (cleaning) carried out by a doctor. Related to this you should immediately check yourself so that the infection does not continue and spread. You should also avoid any activities that can cause health problems and take medication according to your doctor's recommendations.
May be useful,